Journal of the Mathematical Society of Japan

On dimensions of non-Hausdorff sets for plane homeomorphisms

Hiromichi NAKAYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 4 (1995), 789-793.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226598766

Digital Object Identifier
doi:10.2969/jmsj/04740789

Mathematical Reviews number (MathSciNet)
MR1348759

Zentralblatt MATH identifier
0847.54011

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

NAKAYAMA, Hiromichi. On dimensions of non-Hausdorff sets for plane homeomorphisms. J. Math. Soc. Japan 47 (1995), no. 4, 789--793. doi:10.2969/jmsj/04740789. https://projecteuclid.org/euclid.jmsj/1226598766


Export citation